# SDR IPXA2016070605462

- Difficulty date: June 15, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 24,310 hours, 16,827 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: C-13, GEAR DOORS WON'T OPEN WITH GROUND SWITCH, GEAR DOOR CONTROL SWITCHES & LIGHT (P72 PM), GR DR OPEN DR SWITCHES.  TROUBLESHOOT AND FOUND BAD RELAY KTO369 AND ALTERNATE GEAR EXTENSION PRESSURE SWITCH AND S10366 WIRES SHORTED TOGETHER REPAIRED WIRING AND REMOVED AND REPLACED BAD PARTS
